Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

May 3, 2021Madison County, Georgia

NWS Atlanta, GA issued this special weather statement at May 3, 2021, 1:19 PM EDT for Madison County, Georgia. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2021, 1:19 PM EDT (17:19 UTC)
Expired
May 3, 2021, 1:30 PM EDT
In force
11 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

County Madison County, GA

The radar

The Greer radar (KGSP), 115 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 674 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
674 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

602 
WWUS82 KFFC 031719
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
119 PM EDT Mon May 3 2021
 
GAZ027-031730-
Madison GA-
119 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON COUNTY UNTIL
130 PM EDT...

At 119 PM EDT...a strong thunderstorm was over Paoli, or 8 miles east
of Danielsville...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent 
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Comer and Paoli. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3417 8310 3416 8309 3415 8306 3412 8305
      3411 8303 3410 8304 3406 8299 3405 8314
      3416 8317 3419 8309
TIME...MOT...LOC 1719Z 253DEG 27KT 3412 8308 

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 3, 12:02 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 3, 12:02 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1202 PM EDT Mon May 3 2021

.UPDATE...

A Tornado Watch continues for portions of North and Central
Georgia until 4 PM EDT as environmental parameters ramped up
quickly to produce cyclic supercells around the Atlanta
metropolitan area earlier this morning with at least one radar
confirmed tornado in central Fulton county. Trends look to be
decreasing as storms are organizing into a more linear structure
with mesocyclones occluding quickly, but quick spin-up tornadoes
remain a possibility along with damaging wind gusts, and a chance
for large hail through the rest of the afternoon. Storms will
persist through the afternoon into the early evening with very
warm, and moist Gulf airmass in place over the forecast area. A
break is expected tonight with a lull in mid-level forcing before
storms make their way back into the forecast area tomorrow as
well.

Thiem

&&

.PREV DISCUSSION... /Issued 738 AM EDT Mon May 3 2021/

SHORT TERM /Today through Tuesday/...

Beginning to see some better convective initiation over eastern
Alabama this morning, and expect moderate instability will be
sufficient for strong to severe storms by this afternoon.

A Slight Risk for severe storms has been issued by SPC for Day 1 as
upper shortwave support and strong axis of deep moisture contribute
to moderate instability. Already seeing storms firing this morning
over western and north Georgia, and expect waves of activity today,
with the coverage and intensity of afternoon storms dependent on
this morning's activity. At this point, although highest threats are
large hail and damaging winds, the environment supports a non-zero
tornado threat as well. Breaks in the activity late this morning or
early afternoon would allow daytime heating to invigorate
convection, particularly since most Hi-Res solutions are now showing
a more prominent band of storms setting up north of the Atlanta area
by mid morning rather than over the northern Gulf. As such, we can't
count on upstream convection from cutting off available ingredients.

Though PoPs do diminish into the late evening hours as the system
pulls away from the region, have continued low-end chances over
north Georgia overnight, then likely/categorical over the area
Tuesday as ample southwest flow accompanies a front.

QPF through the short-term period appears manageable, particularly
given the recent dryness. Along the southern Appalachians and
surrounding areas, generally 3 to 4 inches of ran is expected.
Outside of this area, rainfall amounts are generally 1 to 3 inches
north of the fall line, and under 1 inch to the south. It's possible
that training storms or quickly accumulating rainfall could cause
isolated drainage or flooding issues.

Muggy conditions are expected with high temperatures in the 70s and
80s, and lows generally in the 60s, matched with high cloud cover
and moisture content.

31

LONG TERM /Tuesday Night through Sunday/...

Highest impact portion of fcst period will be the beginning as the
upper wave pushes across the area Tuesday night ahead of the
translated sfc cold front. The CWA looks to remain in the warm
sector of the sfc low through the overnight, which is when some of
the better juxtaposition of decent conditional instability,
marginally strong deep layer shear, and helicity rich low levels
are in place. Given such a setup, strong to severe convection
could occur anytime Tuesday night with the main threats of
damaging winds, isolated tornadoes, and heavy rain. The SPC Day 2
outlook did increase/expand to have Enhanced Risk in parts of
west, then NW majority of other area in Slight Risk.

As the stronger dynamics eject NEWD, the sfc cold front elongates
and pushes farther south across the area Wed, focusing the likely
pops for showers and storms mainly across central GA by Wed
afternoon. While shear/instability is more limited, a few storms
could still be strong to isolated severe in parts of the SE CWA,
which matches up with a lingering Day 3 Marginal Risk.

Otherwise rest of fcst period looks relatively quiet with mainly
drier zonal flow for Thursday, then NW flow transition with
continued dry airmass Fri/Sat, followed by some weaker moisture
return and possible upper impulse bringing some slight to low end
chance pops for showers/storms in north GA on Sunday.

Temps dip closer to norms Wed night post CFP then decently below
climo for Thurs night and Fri night with most areas reaching the
upper 40s to low 50s.

Baker

AVIATION...
12Z Update...
Showers and thunderstorms will impact the area today in two
'waves'. Following this morning's activity, a brief lull is
expected before a band or line of storms develops and moves south
of Atlanta-area sites and into central Georgia this afternoon and
evening. Winds will be generally SSW at 8-12kt with gusts to
20-22kt, but could briefly go SSE. Mostly IFR/MVFR conditions this
morning will improve to high MVFR or low VFR today, then degrade
again to IFR Tuesday morning.

//ATL Confidence...12Z Update...
Low on specific TS timing at KATL.
High on wind speeds.
Medium on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  66  81  66 /  70  40  80  80
Atlanta         79  68  81  67 /  70  40  90  80
Blairsville     74  62  76  60 /  90  50  90  90
Cartersville    79  65  82  63 /  80  40  90  90
Columbus        82  69  85  67 /  70  40  80  80
Gainesville     76  66  79  66 /  90  40  90  90
Macon           84  68  85  67 /  50  40  70  60
Rome            80  66  82  64 /  80  40  90  90
Peachtree City  80  67  82  65 /  70  30  90  80
Vidalia         90  70  91  71 /  30  20  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 4 PM EDT this afternoon for the following
zones: Baldwin...Barrow...Bartow...Bibb...Butts...Carroll...
Chattahoochee...Cherokee...Clarke...Clayton...Cobb...Coweta...
Crawford...DeKalb...Douglas...Fayette...Floyd...Forsyth...
Greene...Gwinnett...Hancock...Haralson...Harris...Heard...
Henry...Jasper...Jones...Lamar...Marion...Meriwether...Monroe...
Morgan...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pike...Polk...Putnam...Rockdale...South
Fulton...Spalding...Talbot...Taliaferro...Taylor...Troup...
Upson...Walton...Warren...Wilkes.

&&

SHORT TERM...Thiem
LONG TERM....Baker
AVIATION...31
Hazardous weather outlook, May 3, 5:06 AM EDT, 8 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
506 AM EDT Mon May 3 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
506 AM EDT Mon May 3 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are likely across much of the area today.
Some could be strong to isolated severe with hail up to one inch,
damaging winds, heavy rain, and frequent lightning as the primary
threats. A brief tornado is also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered thunderstorms are again likely across much of the area
for Tuesday and Tuesday night with another disturbance and
frontal system. Some could be strong to severe mainly late Tuesday
afternoon into the overnight with damaging winds, isolated
tornadoes, heavy rain and frequent lightning as the primary
threats.

While some isolated to scattered thunderstorms could occur on
Wednesday as a front pushes southward, any strong to isolated
severe potential should be limited to south and east central
Georgia.

No hazardous weather is expected Thursday through Saturday. A
slight chance of thunderstorms could return to north Georgia on
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested at this time, but spotters
are encouraged to submit reports of severe weather through the web
by going to weather.gov/atlanta. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

In the hours before

Special weather statement, May 3, 12:46 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1246 PM EDT Mon May 3 2021

GAZ021-022-032>034-045-031715-
North Fulton GA-Cobb GA-Cherokee GA-DeKalb GA-Forsyth GA-Gwinnett GA-
1246 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
COBB...SOUTHERN CHEROKEE...NORTHWESTERN DEKALB...SOUTHWESTERN FORSYTH
AND WESTERN GWINNETT COUNTIES UNTIL 115 PM EDT...

At 1246 PM EDT...a strong thunderstorm was over Sandy Plains, or near
Marietta...moving east at 50 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Marietta, Sandy Springs, Roswell, Johns Creek, Alpharetta, Smyrna,
Dunwoody, Milton, Duluth, Woodstock, Lilburn, Chamblee, Norcross,
Doraville, Berkeley Lake, Fair Oaks, North Atlanta, Mountain Park,
Mount Bethel and Brookwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3408 8455 3414 8444 3418 8427 3417 8413
      3390 8411 3388 8455
TIME...MOT...LOC 1646Z 256DEG 44KT 3401 8449

WIND...50MPH
Special weather statement, May 3, 12:54 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1254 PM EDT Mon May 3 2021

GAZ048-056>059-068-070-071-031730-
Butts GA-Lamar GA-Monroe GA-Jasper GA-Spalding GA-Newton GA-Pike GA-
Henry GA-
1254 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHERN LAMAR...NORTHERN
MONROE...SOUTHWESTERN JASPER...EASTERN SPALDING...SOUTHERN NEWTON...
NORTHEASTERN PIKE AND SOUTHEASTERN HENRY COUNTIES UNTIL 130 PM EDT...

At 1254 PM EDT...a strong thunderstorm was over Orchard Hill, or near
Griffin...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Griffin, Jackson, Locust Grove, Flovilla, Milner, Jenkinsburg,
Orchard Hill, East Griffin, Highland Mills, Worthville, Experiment,
Walker Mill, McKibben, Chappel Mill, High Falls State Park, Blount,
Liberty Hill, Indian Springs State Park, Fincherville and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3309 8424 3326 8433 3345 8390 3319 8376
TIME...MOT...LOC 1654Z 246DEG 39KT 3321 8421

WIND...50MPH
Special weather statement, May 3, 1:06 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
106 PM EDT Mon May 3 2021

GAZ036-037-031730-
Clarke GA-Oconee GA-
106 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR CLARKE AND NORTHERN OCONEE
COUNTIES UNTIL 130 PM EDT...

At 106 PM EDT...a strong thunderstorm was near Bogart, or near
Athens...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Watkinsville, Athens, Winterville, Bogart, Hull, Athens-Clarke
County, Whitehall, Westgate Park, James Holland Youth Sports Cmpx,
Beechwood Hills, Oconee Heights, Barretts Mill, State Botanical
Garden Of Ga, Eastville and Sandy Creek Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3402 8331 3400 8326 3399 8327 3398 8327
      3396 8326 3395 8328 3393 8327 3386 8329
      3389 8359 3395 8357 3398 8351 3400 8350
      3399 8348 3402 8343 3403 8336
TIME...MOT...LOC 1706Z 266DEG 28KT 3394 8348

WIND...50MPH
Local storm report, May 3, 1:09 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
109 PM EDT MON MAY 03 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 AM     TORNADO          2 ENE BILL ARP          33.68N  84.78W
05/03/2021                   DOUGLAS            GA   EMERGENCY MNGR

            **PRELIMINARY REPORT** POSSIBLE TORNADO OCCURED JUST
            EAST OF THE BILL ARP COMMUNITY. SOME REPORTS OF TREES
            DOWN ALONG KINGS HWY IN THIS AREA.

&&

EVENT NUMBER FFC2100280

LUSK
Local storm report, May 3, 1:18 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
118 PM EDT MON MAY 03 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     HAIL             4 S WALKER MILL         33.24N  84.18W
05/03/2021  E1.00 INCH       SPALDING           GA   PUBLIC

            QUARTER SIZE HAIL REPORTED NEAR THE INTERSECTION OF HWY
            16 AND SOUTH WALKERS MILL RD.

&&

EVENT NUMBER FFC2100281

NM
Special weather statement, May 3, 1:19 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
119 PM EDT Mon May 3 2021

GAZ027-031730-
Madison GA-
119 PM EDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON COUNTY UNTIL
130 PM EDT...

At 119 PM EDT...a strong thunderstorm was over Paoli, or 8 miles east
of Danielsville...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Comer and Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3417 8310 3416 8309 3415 8306 3412 8305
      3411 8303 3410 8304 3406 8299 3405 8314
      3416 8317 3419 8309
TIME...MOT...LOC 1719Z 253DEG 27KT 3412 8308

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:50 AM EDTSpecial Weather StatementFFCCarroll25 min
May 3, 9:11 AM EDTSpecial Weather StatementFFCEmanuel34 min
May 3, 9:13 AM EDTSpecial Weather StatementFFCCarroll32 min
May 3, 9:46 AM EDTSpecial Weather StatementFFCDouglas29 min
May 3, 10:14 AM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton31 min
May 3, 10:21 AM EDTTornado WarningFFCDouglas, Fulton24 min
May 3, 10:44 AM EDTTornado Warning Tornado observedFFCDeKalb, Fulton31 min
May 3, 11:10 AM EDTSpecial Weather StatementFFCMeriwether, Troup50 min
May 3, 11:10 AM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett32 min
May 3, 11:13 AM EDTSpecial Weather StatementFFCClayton32 min
May 3, 11:38 AM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale37 min
May 3, 11:53 AM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Rockdale, Walton37 min
May 3, 11:58 AM EDTSpecial Weather StatementFFCPaulding, Polk32 min
May 3, 12:03 PM EDTSpecial Weather StatementFFCMeriwether, Pike42 min
May 3, 12:22 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson23 min
May 3, 12:28 PM EDTFlash Flood WarningFFCCarroll, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more8 hr
May 3, 12:33 PM EDTSpecial Weather StatementFFCBarrow27 min
May 3, 12:36 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oglethorpe24 min
May 3, 12:42 PM EDTTornado WarningFFCClarke, Jackson, Madison, Oglethorpe33 min
May 3, 12:46 PM EDTSpecial Weather StatementFFCCobb29 min
May 3, 12:48 PM EDTTornado WarningFFCJackson, Madison27 min
May 3, 12:54 PM EDTSpecial Weather StatementFFCButts, Spalding36 min
May 3, 1:03 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Spalding42 min
May 3, 1:06 PM EDTSpecial Weather StatementFFCClarke24 min
May 3, 1:17 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe28 min
May 3, 1:26 PM EDTTornado WarningFFCButts, Jasper34 min
May 3, 1:42 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe33 min
May 3, 1:56 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Monroe, Putnam34 min
May 3, 2:30 PM EDTSpecial Weather StatementFFCChattahoochee, Talbot45 min
May 3, 2:32 PM EDTSpecial Weather StatementFFCBaldwin43 min
May 3, 2:40 PM EDTSpecial Weather StatementFFCHarris, Muscogee35 min
May 3, 3:01 PM EDTRiver Flood WarningFFCDeKalb7 hr
May 3, 3:02 PM EDTRiver Flood WarningFFCForsyth, Fulton67 hr
May 3, 3:03 PM EDTRiver Flood WarningFFCPolk11 hr
May 3, 3:06 PM EDTRiver Flood WarningFFCDeKalb7 hr
May 3, 3:06 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Washington39 min
May 3, 3:14 PM EDTSpecial Weather StatementFFCUpson31 min
May 3, 3:16 PM EDTSpecial Weather StatementFFCChattahoochee, Marion29 min
May 3, 3:26 PM EDTSpecial Weather StatementFFCOglethorpe34 min
May 3, 3:41 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington34 min
May 3, 3:47 PM EDTSevere Thunderstorm WarningFFCWilkes13 min
May 3, 4:06 PM EDTSevere Thunderstorm WarningFFCJefferson24 min
May 3, 4:21 PM EDTRiver Flood WarningFFCNewton, Rockdale66 hr
May 3, 4:31 PM EDTSpecial Weather StatementFFCClarke, Oconee, Walton29 min
May 3, 4:34 PM EDTRiver Flood WarningFFCCobb6 hr
May 3, 4:37 PM EDTSpecial Weather StatementFFCWashington23 min
May 3, 4:38 PM EDTSpecial Weather StatementFFCCoweta37 min
May 3, 4:44 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson46 min
May 3, 4:55 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington29 min
May 3, 5:06 PM EDTSpecial Weather StatementFFCClayton24 min
May 3, 5:21 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson24 min
May 3, 5:29 PM EDTRiver Flood WarningFFCGwinnett7 hr
May 3, 5:40 PM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Butts, Carroll and 63 more32 hr
May 3, 5:46 PM EDTSpecial Weather StatementFFCPaulding, Polk29 min
May 3, 5:46 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington44 min
May 3, 5:51 PM EDTSpecial Weather StatementFFCWilkes24 min
May 3, 6:18 PM EDTSpecial Weather StatementFFCPolk27 min
May 3, 6:41 PM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
May 3, 6:50 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen25 min
May 3, 7:27 PM EDTSpecial Weather StatementFFCPickens33 min
May 3, 7:33 PM EDTSpecial Weather StatementFFCEmanuel27 min
May 3, 7:39 PM EDTSpecial Weather StatementFFCTroup36 min
May 3, 7:45 PM EDTRiver Flood WarningFFCPolk4 hr

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.